# SDR MTNA2012091800001

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N853FX
- Make and model: Cessna 208B
- Aircraft serial: 208B0170
- Aircraft time: 10,236 hours, 11,728 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 36899
- Condition: Faulty
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI-OUT FROM BWI THE LEFT BRAKE LOST PRESSURE.  THE AIRCRAFT RETURNED TO THE GATE.  THE BRAKE MASTER CYLINDER WAS REPLACED THE SYSTEM CHECK GOOD.  THE AIRCRAFT WAS RETURN TO SERVICE.
